Медицинская библиотека · Journal of endocrinological investigation · 1984
Gynecomastia caused by estrogen containing hair lotion.
Клинический случайСтатьяПеревод в очереди
Аннотация
Two men at the age of 48 and 54 yr developed gynecomastia and lost their potency after the use of estrogen containing hair lotions. During exposure to the lotion the levels of 17-beta estradiol were increased, whereas the levels of testosterone and gonadotropins were depressed. Thus, a previous application of such hair lotions should be considered in the differential diagnosis of gynecomastia.
Для цитирования: Gottswinter J M, Korth-Schütz S, Ziegler R. Gynecomastia caused by estrogen containing hair lotion.. Journal of endocrinological investigation. 1984. DOI: 10.1007/bf03351021.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.